MAUDE Adverse Event Report: COSTA MESA MFG DC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-SY-EU
Medical Device Problem Codes No Flow (2991); Power Problem (3010)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, while in use on a patient, an ht70 ventilator shut down.Although requested, the patient treatment and outcome is unknown.
 
Additional Manufacturer Narrative
Additional information in section a correction.B5 correction.H6 patient and device codes.Additional information regarding repair as follows: medtronic conducted an investigation based upon all information received.The ventilator was evaluated and checked by a third party, and found that the ht70 ventilator shutdown related to the battery.The device was not returned for evaluation.An associated device issue could not be confirmed.Failure confirmation, root cause, or relationship to the event could not be determined since no product was returned for evaluation or made available to medtronic.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that the product has met all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Received clarification from the initial reporter stating that the reported event occurred during demonstration of the ht70 ventilator and there was no patient involvement at the time of reported event.

Brand Name
NEWPORT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key9470041
Report Number2023050-2019-00051
Device Sequence Number19608962
Product Code CBK
UDI-Device Identifier10884521542228
UDI-Public10884521542228
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-SY-EU
Device Catalogue NumberHT70PM-SY-EU
Device Lot NumberHT70
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1